# SDR QXEA200501151

- Difficulty date: August 4, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 15,610 hours, 22,711 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Flow Divider
- Part number: 311851201A
- Part serial: 0558
- Condition: Malfunctioned
- Location: Fuel
- Part time: 13,982 hours, 20,268 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - NR 2 ITT TAKES UP TO 9 SECONDS TO LIGHT OFF FROM THE POINT OF FUEL INTRODUCTION OF ENGINE START.  IT IS WITHIN THE TEN SECOND GUIDANCE IN THE ABNORMAL CHECKLIST BUT FOUR TO FIVE SECONDS LONGER THAN THE NR 1 ITT.  MAINTENANCE REPLACE NR 2 ENGINE FUEL FLOW DIVIDER IAW MTC 9731001.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
